# SDR 97ZZZX294

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 2760 · Drag Control System
- Part: Servo Valve
- Part number: 3799H1
- Condition: Malfunctioned
- Location: Air Brakes
- Part time: 12,180 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATW - FLT 509 - AIR BRAKE OPENED DURING CRUISE WITHOUT BEING SELECTED.  CORRECTIVE ACITON:  REMOVED AND REPLACED AIRBRAKE SERVO VALVE, OPS TEST GOOD, LEAK CHECKS GOOD.  S/N OFF:  FYH165948.  S/N ON FHY144505.
